# SDR DALA2023041002779

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,171 hours, 32,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 ESCAPE SLIDE ARMED CONDITION INDICATORS-2R DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER ROD PER B757 AMM 52-11. OPS CK GOOD, MEL/PLAC RMVD. (2707086)
